# SDR USAA2012052900028

- Difficulty date: May 26, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 31,898 hours, 20,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2941
- Condition: Faulty
- Location: Cabin
- Part time: 31,887 hours, 20,664 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY POWER SUPPLY UNIT (ESPU) FAULTING.  REMOVED AND REPLACED AFT EMERGENCY POWER SUPPLY UNIT (ESPU) PER AMM 33-51-38 PB0401.  OPS CHECKED GOOD.
